# SDR F3LA2009012900015

- Difficulty date: January 28, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 15,586 hours, 7,720 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION NOTED THE L2 DOOR FLOOR PANEL 261FF HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED PANEL 261FF WITH NEW PER WORK CARD C534103-2 AND AMM 53-42-12-400-002.
